# SDR HEEA076018

- Difficulty date: September 17, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 426F
- Condition: Out Of Adj
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT ADJUST E TO -.03PF WHEN CALIBRATING NR 1 FUEL SYSTEM.
